# SDR DALA2019100765763

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER REPAIR EXTERNAL SKIN OF AFT LAVATORY.    DOUBLER REPAIR EXTERNAL SKIN OF AFT LAVATORY WAS REPLACED PER ER/A 542102-14 REV. ORIGINAL, SECTION 1.
